# SDR R61A201512100903

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 21,574 hours, 17,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MEGAPHONE BATTERY LIGHT WAS NOT FLASHING.  MAINTENANCE REPLACED MEGAPHONE BATTERIES IAW AMM AND OPS CHECKED GOOD.
